Representations of twisted Yangians of types B, C, D: I

Nicolas Guay, Vidas Regelskis, Curtis Wendlandt

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We initiate a theory of highest weight representations for twisted Yangians of types B, C, D and we classify the finite-dimensional irreducible representations of twisted Yangians associated to symmetric pairs of types CI, DIII and BCD0.

Original languageEnglish
Pages (from-to)2071-2156
Number of pages86
JournalSelecta Mathematica, New Series
Issue number3
Early online date24 Jan 2017
Publication statusPublished - 1 Jul 2017


  • 17B10
  • 17B37
  • 81R10


Dive into the research topics of 'Representations of twisted Yangians of types B, C, D: I'. Together they form a unique fingerprint.

Cite this